Conformable Fractional Order Sliding Mode Control for a Class of Fractional Order Chaotic Systems
Conformable Fractional Order Sliding Mode Control for a Class of Fractional Order Chaotic Systems

Sara Haghighatnia; Heydar Toossian Shandiz; Alireza Alfi

Volume 2, Issue 3 , July 2019, , Pages 177-188

http://dx.doi.org/10.22111/ieco.2018.25403.1049

Abstract
  In this paper, a novel conformable fractional order (FO) sliding mode control technique is studied for a class of FO chaotic systems in the presence of uncertainties and disturbances. ...  Read More